GEM - International Journal on Geomathematics

ISSN: 1869-2672 (Print) 1869-2680 (Online)

Description

Mathematics concerned with geoscientific problems, i.e., Geomathematics, is becoming increasingly important, as first, modern high speed computers and satellite based techniques are entering more and more all geodisciplines and secondly a growing public concern about the future of our planet exists, its climate, its environment, and about an expected shortage of natural resources . Efficient strategies of protection against threats of a changing earth and the exceptional situation of getting terrestrial, airborne as well as spaceborne data of better and better quality explain the strong need of new mathematical structures, tools, and methods.GEM – The International Journal on Geomathematics publishes peer-reviewed mathematical papers that deal with (i) modelling of the system Earth (geosphere, cryosphere, hydrosphere, atmosphere, biosphere) (ii) analytic, algebraic, and operator-theoretic methods and (iii) computational and numerical analysis methods necessary for the mathematical treatment of geoscientifically relevant problems. Book reviews are welcome.

5 Volumes 9 Issues 57 Articles available from 2011 - 2014

Browse Volumes & Issues